Review: could Acetic acid cause Muscle atrophy?
Summary: Muscle atrophy is reported only by a few people who take Acetic acid.
We study 134 people who have side effects while taking Acetic acid from FDA and social media. Find out below who they are, when they have Muscle atrophy and more.
You are not alone: join a mobile support group for people who take Acetic acid and have Muscle atrophy >>>
Acetic acid has active ingredients of acetic acid, glacial. It is often used in paronychia. (latest outcomes from 135 Acetic acid users)
Muscle atrophy (a decrease in the mass of the muscle) has been reported by people with high blood cholesterol, multiple sclerosis, high blood pressure, osteoporosis, pain. (latest reports from 5,638 Muscle atrophy patients)
On Jan, 13, 2015: 134 people reported to have side effects when taking Acetic acid. Among them, 1 people (0.75%) has Muscle Atrophy.
Time on Acetic acid when people have Muscle atrophy * :
Gender of people who have Muscle atrophy when taking Acetic acid * :
|Muscle atrophy||100.00%||0.00% |
Age of people who have Muscle atrophy when taking Acetic acid * :
Severity of Muscle atrophy when taking Acetic acid ** :
How people recovered from Muscle atrophy ** :
Top conditions involved for these people * :n/a
Top co-used drugs for these people * :n/a
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Muscle Atrophy while taking Acetic Acid?
You are not alone! Join a mobile support group:
- support group for people who take Acetic acid and have Muscle Atrophy
- support group for people who take Acetic acid
- support group for people who have Muscle Atrophy
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- How can i stop and reverse kenacort caused muscle wasting / atrophy? (1 answer)
I had swelling in my knee in April 2012 from cycling. I went to a doctor who injected Kenacort into my knee to reduce the swelling. In July 2012, I had hypopigmentation of my skin on and around the knee (loss of color). From around August 2012 until now (June 2013) I have been experiencing muscle atrophy / wasting around my knee.
I also have indented white lines coming out from my knee that I suspect are a combination of hypopigmentation and fat atrophy / wasting.
I need help please to know what I can do to stop the atrophy, try and restore my muscle and (if possible), my pigmentation.
More questions for: Acetic acid, Muscle atrophy
You may be interested at these reviews (Write a review):
- Escitalopram /narcolepsy
Began taking escitalopram one month ago. Having narcoleptic type sleep incidents as well as unwanted suicidal thoughts. Legs and arms also go out. Sleeping up to thirteen or more hours per day.
More reviews for: Acetic acid, Muscle atrophy
Comments from related studies:
From this study (4 weeks ago):
my muscle harm is dead
From this study (2 months ago):
My right hand started showing problems in late 2005, I was losing mobility (at the age of 30 back then), especially in my thumb, with pronounced fasciculations, without any injury.
I was referred to a neurological clinic. There I did all the neurological exams. MRI both with and without contrast medium, done on the entire upper body part including shoulders and both hands, found nothing. Spinal fluid showed nothing. EMG found denervation in my right hand. Vitamin B12 was at 352 ng/l. Was that too low? The doctors didn't bother with that and suspected plexus neuritis or neuropathy.
I have no family history of neurological diseases. My symptoms are very troubling and progressing now, involving my left hand also. I can't lift my right hand and my both thumbs at all and it has progressed, there is a big muscle atrophy in my left hand now also.
I have tried physiotherapy, this year from January till June, but my hands are getting worse. I also have pain in the area from my hands up to my elbows.
I have no symptoms in my feet, or anywhere else.
I thought it could be arthritis, so I did an X-ray of both hands only 2 weeks ago. The orthopaedist I saw told me both were completely normal, not a sign of arthritis.
The muscles in my both hands are severely wasted by now.
From this study (4 months ago):
Muscle wasting noticable in arms and face after 6 years on Humira but I am also aging and protective of joints in shoulders and elbows so haave had to decrease exercise.
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.